Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


67 with AIDS & problems
Aug 14, 2005

HI Dr.Bob, I've talked with you before & you gave me very good advice,so here goes. I'm 67, have had AIDS for 18 yrs, and sometimes things don't always work, like an erection? I was with my lover for 28 yrs and he died 7 yrs ago. So when I get lucky, I use Virgia & a cock-ring. Last saturday it happened and for about 3 hrs, & when I got home my genitals & pubic hair area were all swollen, real bad. I didn't worry because that's happened many times before & it's gone in the morning. Here it's 3 1/2 days later & it's not gone, & a fever from 100.2 to 101.8, off & on & pain. I'm taken Bactrim & have also tried ICE PACK! Have u ever heard of someone else with this condition? WHAT'S HAPPENING & WHAT CAN I DO? Thank you for listening.

Response from Dr. Frascino

Hi,

Welcome back to the forum!

You use "virgia and a cockring" when you get lucky??? Hmmm . . . what's "virgia?" Does it only work if you're shagging to Madonna's "Like a Virgin" extended-play dance remix? And as for cock rings and Viagra making your genitals get "all swollen," isn't that the point???? Oh well, as Gilda Radner's Emily Latilla would say on Saturday Night Live "never mind!"

You are correct: swelling, fever and pain persisting for 3 days is worrisome. Perhaps your three-hour sex-capade was a bit overly aggressive. Getting lucky is one thing, but pounding the entire Rugby team halfway to heaven and back again may be a bit excessive. There are several potential causes for your symptoms. Rather than discussing each in detail, I would suggest you see your HIV specialist for an evaluation and treatment without delay. OK?

Good luck and do recheck your Viagra dosage!

Dr. Bob


Previous
my dad is a doc so i can't go to a doc:(
Next
I LOVE YOU DR. FRASCINO!

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement